Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark about separation of $ K$-analytic sets in the product spaces

Author: Leszek Piątkiewicz
Journal: Proc. Amer. Math. Soc. 93 (1985), 363-366
MSC: Primary 54H05; Secondary 04A15, 28A05
MathSciNet review: 770555
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A direct proof, using only "classical" notions, of a well-known theorem about approximation of coanalytic sets in the plane with "large" sections by Borel sets is given. A generalization of this theorem for hereditarily $ K$-analytic spaces is also considered.

References [Enhancements On Off] (What's this?)

  • [1] Dimitri P. Bertsekas and Steven E. Shreve, Stochastic optimal control, Mathematics in Science and Engineering, vol. 139, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. The discrete time case. MR 511544
  • [2] Douglas Cenzer and R. Daniel Mauldin, Inductive definability: measure and category, Adv. in Math. 38 (1980), no. 1, 55–90. MR 594994, 10.1016/0001-8708(80)90057-2
  • [3] C. Dellacherie, Un cours sur les ensambles analytiques, Analytic Sets (C. A. Rogers et al., eds.), Academic Press, London, 1980.
  • [4] Alexander S. Kechris, Measure and category in effective descriptive set theory, Ann. Math. Logic 5 (1972/73), 337–384. MR 0369072
  • [5] K. Kuratowski, Topology. Vol. I, New edition, revised and augmented. Translated from the French by J. Jaworowski, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. MR 0217751
  • [6] Analytic sets, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1980. Lectures delivered at a Conference held at University College, University of London, London, July 16–29, 1978. MR 608794
  • [7] C. A. Rogers and R. C. Willmott, On the uniformization of sets in topological spaces, Acta Math. 120 (1968), 1–52. MR 0237733
  • [8] Robert Vaught, Invariant sets in topology and logic, Fund. Math. 82 (1974/75), 269–294. Collection of articles dedicated to Andrzej Mostowski on his sixtieth birthday, VII. MR 0363912

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 04A15, 28A05

Retrieve articles in all journals with MSC: 54H05, 04A15, 28A05

Additional Information

Keywords: $ K$-analytic sets, Lusin sieve
Article copyright: © Copyright 1985 American Mathematical Society